Tokyo Journal of Mathematics

Convolution Operators on Holomorphic Dirichlet Series

LÊ Hai Khôi

Full-text: Open access

Abstract

The present note deals with convolution operators $\mathscr{L}_\mu$ on the class of holomorphic multiple Dirichlet series in bounded convex domains in $\mathbf{C}^n$. A surjectivity criterion for this operator is obtained. Moreover, the explicit formula for a particular solution $c$ of the equation $\mathscr{L}_{\mu}c=d$ for a given right-hand side $d$ is given.

Article information

Source
Tokyo J. Math., Volume 20, Number 2 (1997), 389-402.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042112

Digital Object Identifier
doi:10.3836/tjm/1270042112

Mathematical Reviews number (MathSciNet)
MR1489472

Zentralblatt MATH identifier
0908.47026

Citation

LÊ, Hai Khôi. Convolution Operators on Holomorphic Dirichlet Series. Tokyo J. Math. 20 (1997), no. 2, 389--402. doi:10.3836/tjm/1270042112. https://projecteuclid.org/euclid.tjm/1270042112


Export citation